# SDR R61A2021070800540

- Difficulty date: June 18, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 44,453 hours, 27,732 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 17002456003
- Condition: Corroded
- Location: Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR45 BODY FAIRING SUPPORT AND SPLICE HAVE SUSPECTED CORROSION TO BE IN INVESTIGATED. FR 45 BODY FAIRING, CORROED SUPPORT RIBS, REMOVED AND REPLACED I/A/W EMBRAER 170/175 SRM 51-41-02
